Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The fundamental theorem of algebra on rational $ H$-spaces

Author: Laura Weiss
Journal: Proc. Amer. Math. Soc. 54 (1976), 455-458
MathSciNet review: 0391080
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A form of the Fundamental Theorem of Algebra is proven for $ \Gamma {\text{ - }}H$ structures.

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0002-9939(1976)0391080-7
Keywords: Rational $ H$-space, $ \Gamma {\text{ - }}H$ structure, Stiefel manifold $ {V_{n,2}}$, Fundamental Theorem of Algebra
Article copyright: © Copyright 1976 American Mathematical Society